# SDR RRXA96110

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT Y=600  AND LONGERON 31L CORROSION DAMAGE PAST LIMITATIOINS AFTER BLEND-OUT.  FRAME REPAIRED BY SPLICE REPAIR IAW REO-01932 AND TREATED IAW DC-8 SRM 51-1-8.
